Grigori Rozenblioum

Professor emeritus at Chalmers, Mathematical Sciences

Research interests are concentrated around mathematical problems arising in physics, especially quantum physics, and include Partial Differerential Equations, Operator Theory and Analysis. Program head of the program Hamiltonians with Magnetic Fields at Institut Mittag-Leffler. Member of the editorial board of two journals. Has been teaching at universities in Russia, Denmark and Sweden since 1974.

Source: chalmers.se

Showing 43 publications

2019

On the mathematical work of Mikhail Zakharovich Solomyak

Grigori Rozenblioum
St. Petersburg Mathematical Journal. Vol. 30 (3), p. 391-410
Journal article
2018

Eigenvalue asymptotics for potential type operators on lipschitz surfaces of codimension greater than 1

Grigori Rozenblioum, Grigory Tashchiyan
Opuscula Mathematica. Vol. 38 (5), p. 733-758
Journal article
2018

Toeplitz operators via sesquilinear forms

Grigori Rozenblioum, N. Vasilevski
Operator Theory: Advances and Applications, p. 287-304
Book chapter
2017

Eigenvalue asymptotics for the sturm-liouville operator with potential having a strong local negative singularity

Medet Nursultanov, Grigori Rozenblioum
Opuscula Mathematica. Vol. 37 (1), p. 109-139
Journal article
2016

Toeplitz Operators Defined by Sesquilinear Forms: Bergman Space Case

Grigori Rozenblioum, N. Vasilevski
Journal of Mathematical Sciences. Vol. 213 (4), p. 582-609
Journal article
2016

Isoperimetric inequalities for Schatten norms of Riesz potentials

Grigori Rozenblioum, M. Ruzhansky, D. Suragan
Journal of Functional Analysis. Vol. 271 (1), p. 224-239
Journal article
2016

Toeplitz Operators in the Herglotz Space

Grigori Rozenblioum, N. Vasilevski
Integral Equations and Operator Theory. Vol. 86 (3), p. 409-438
Journal article
2015

The Finite Rank Theorem for Toeplitz Operators on the Fock Space

A.A. Borichev, Grigori Rozenblioum
Journal of Geometric Analysis. Vol. 25 (1), p. 347-356
Journal article
2014

Some weighted estimates for the ∂̅-equation and a finite rank theorem for Toeplitz operators in the Fock space

Grigori Rozenblioum, Nikolay Shirokov
Proceedings of the London Mathematical Society. Vol. 109 (5), p. 1281-1303
Journal article
2014

On Spectral Estimates for the Schrodinger Operators in Global Dimension 2

Grigori Rozenblioum, M. Solomyak
St. Petersburg Mathematical Journal. Vol. 25 (3), p. 495-505
Journal article
2014

Toeplitz operators defined by sesquilinear forms: Fock space case

Grigori Rozenblioum, N. Vasilevski
Journal of Functional Analysis. Vol. 267 (11), p. 4399-4430
Journal article
2013

On spectral estimates for the Schrödinger operators in global dimension 2

Grigori Rozenblioum, Michail Solomyak
Algebra and Analysis. Vol. 25 (3), p. 185-199
Journal article
2012

Finite rank Bargmann–Toeplitz operators with non-compactly supported symbols

Grigori Rozenblioum
Bulletin of Mathematical Sciences. Vol. 2 (2), p. 331-341
Journal article
2011

On lower eigenvalue bounds for Toeplitz operators with radial symbols in Bergman spaces

Grigori Rozenblioum
Journal of Spectral Theory. Vol. 1 (3), p. 299-325
Journal article
2011

On the spectrum of Bargmann- Toeplitz operators with symbols of variable sign.

A. Pushnitsky, Grigori Rozenblioum
Journal dAnalyse Mathematique. Vol. 114 (1), p. 317-340
Journal article
2011

Spectral estimates for Schrödinger operators with sparse potentials on graphs

Grigori Rozenblioum, Grigori Rozenblioum
Journal of Mathematical Sciences. Vol. 176 (3), p. 458-474
Journal article
2010

Entire Functions in Weighted L2 and Zero Modes of the Pauli Operator with Non-Signdefinite Magnetic Field.

Grigori Rozenblioum, Nikolay Shirokov
CUBO, a mathematical journal. Vol. 12 (1), p. 115-132
Journal article
2010

Finite Rank Bergman-Toeplitz and Bargmann-Toeplitz Operators in Many Dimensions

Grigori Rozenblioum, Nikolay Shirokov
Complex Analysis and Operator Theory. Vol. 4 (4), p. 767-775
Journal article
2010

On spectral estimates for Schrödinger-type operators: The case of small local dimension

Grigori Rozenblioum, Michael Solomyak
Functional Analysis and its Applications. Vol. 44 (4), p. 259-269
Journal article
2009

Finite rank Toeplitz operators: some extensions of D. Luecking's theorem.

Alexei Aleksandrov, Grigori Rozenblioum
Journal of Functional Analysis. Vol. 256 (7), p. 2291-2303
Journal article
2009

Counting Schrödinger boundstates: semiclassics and beyond.

Grigori Rozenblioum, Michael Solomyak
Sobolev spaces in mathematics. Int. Math. Ser. (N. Y.), 9, Springer, New York, 2009.. Vol. II, p. 329-353
Journal article
2009

On the Spectral Properties of the Landau Hamiltonian Perturbed by a moderately Decaying Magnetic Field.

Grigori Rozenblioum, Grigory Tashchiyan
Spectral and Scattering Theory for Quantum Magnetic Systems. AMS contemporary Mathematics. Vol. 500
Journal article
2009

Finite Rank Toeplitz Operators in the Bergman space

Grigori Rozenblioum
Around the Research of V. Maz'ya. III. International Mathematical Series. Springer.. Vol. 13, p. 331-358
Journal article
2009

On the spectral estimates for the Schrödinger operator on $\Bbb Z^d, d\ge3$

Grigori Rozenblioum
J. Math. Sci. (N. Y.). Vol. 159 (2), p. 241--263-
Journal article
2009

A Laplace operator with boundary conditions singular at one point

Marco Marlettta, Grigori Rozenblioum
Journal of Physics A: Mathematical and Theoretical. Vol. 42 (12)
Journal article
2008

Discrete spectrum distribution of the Landau operator perturbed by an expanding electric potential

Grigori Rozenblioum, Alexander Sobolev
Spectral Theory of Differential Operators: M. Sh. Birman 80th Anniversary Collection. AMS Translations II. Vol. 225, p. 169-190
Journal article
2008

Counting Sobolev boundstates. Semiclassics and beyond

Grigori Rozenblioum, Mikhail Solomyak
Sobolev Spaces in Mathematics II. Internat. Mathem.Series. Springer. Vol. 9, p. 329-354
Journal article
2008

On the spectral properties of the perturbed Landau Hamiltonian.

Grigori Rozenblioum, Grigory Tashchiyan
Communications in Partial Differential Equations. Vol. 33 (4-6), p. 1048--1081-
Journal article
2008

Eigenvalue analysis of elliptic operators

Grigori Rozenblioum
Topics in Mathematical Analysis, Series on Analysis, Appl. and Comput. World Scientific. Vol. 3, p. 227-256
Journal article
2007

On a family of differential operators with the coupling parameter in the boundary condition.

Grigori Rozenblioum, Mikhail Solomyak
Journal of Computational and Applied Mathematics. Vol. 208 (1), p. 57--71-
Journal article
2007

Eigenvalue clusters of the Landau Hamiltonian in the exterior of a compact domain

A. Pushnitski, Grigori Rozenblioum
Documenta Mathematica. Vol. 12, p. 569-586
Journal article
2007

Eigenvalue clusters of the Landau Hamiltonian in the exterior of a compact domain

Grigori Rozenblioum, Alexander Pushnitski
Documenta Mathematica. Vol. 12, p. 569--586-
Journal article
2006

Eigenvalue Asymptotics for Potential Type Operators on Lipschitz Surfaces

Grigori Rozenblioum, Grigory Tashchiyan
Russian Journal of Mathematical Physics. Vol. 13 (3), p. 326-339
Journal article
2006

Infiniteness of zero modes for the Pauli operator with singular magnetic field

Grigori Rozenblioum, Nikolay Shirokov
Journal of Functional Analysis. Vol. 333 (1), p. 135-172
Journal article
2005

Schrödinger operators with singular potentials.

Grigori Rozenblioum, Michael Melgaard
Handbook of Differential Equations. Stationary partial differential equations. Vol. II, Elsevier, p. 407--517-
Book chapter
2005

Guillemin transform and Toeplitz representations for operators on singular manifolds.

Grigori Rozenblioum
Spectral geometry of manifolds with boundary and decomposition of manifolds, Contemp. Math., 366, Amer. Math. Soc., Providence, RI, 2005., p. 281--306-
Paper in proceedings
2004

Negative discrete spectrum of perturbed multivortex Aharonov-Bohm Hamiltonians.

Grigori Rozenblioum, Michael Melgaard, Grigori Rozenblioum
Annales Henri Poincare. Vol. 5 (5), p. 979--1012-
Journal article
2002

Lieb-Thirring inequality for the Aharonov-Bohm Hamiltonian and eigenvalue estimates

Michael Melgaard, E.-M. Ouhabaz, Grigori Rozenblioum
Preprint
2001

Toeplitz representations for operators on singular manifolds

V. Nazaikinskii, Grigori Rozenblioum, B. Sternin
Preprint
1996

The index of cone mellin operator

Grigori Rozenblioum
Preprint

Save references

If you have installed Zotero or Mendeley on your computer you can use a plugin to extract references from the publications you see.

Download plugins:
Zotero
Mendeley

There are no projects.
There might be more projects where Grigori Rozenblioum participates, but you have to be logged in as a Chalmers employee to see them.